# SDR SWAA2015083143385

- Difficulty date: August 27, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 42,387 hours, 19,632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDEWALL PANEL 241YAW, EMER EXIT LIGHT MISSING.  INSTALLED LIGHT IAW AMM.
